# SDR TRAX200800335

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 30,962 hours, 34,600 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR, AFT AND FWD ANGLE ON BOTTOM OF BEAM FOUND CRACKED, TO BE FABRICATED.
